# SDR FDKA200802075

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,439 hours, 15,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: FDS765A2
- Part serial: 203235
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FDM 6061 ATL-SYR (1154 PHX LCL).  LAV SMOKE WARNING AND SMELL OF SMOKE.  MX REMOVED AND REPLACED DISTRIBUTION DUCT.
